Does intake of plan b causes white odorless discharge?
My name is Chris and I had unprotected sex 3 days ago and took plan b one step immediately after. Honestly I'm 18 and scared half to death. I am wondering if plan b with solve my problem completely since I took it right after and also I am having a white Oderless discharge & was wondering if this was cause of the plan b. Please let me know
Hello. Thanks for writing to us. Plan B is a high dose hormonal pill and can cause an increase in the vaginal discharge due to the hormonal influence on the vaginal mucosa. This will subside on its own in a few days. I hope this information has been both informative and helpful for you. Regards, Dr. Rakhi Tayal , firstname.lastname@example.org
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]